# SDR 07FDEA01212

- Difficulty date: March 31, 2007
- Submitted: April 2, 2007
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 52,430 hours, 10,935 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOPSIDE FIXED LEADING EDGE AT TELESCOPING DUCT CUTOUT FOUND 2 SKIN CRACKS AT AFT CORNERS.  [SUP 4-19-07]  CRACKS AT LT WING TOPSIDE FIXED LEADING EDGE AT TELESCOPIC DUCT CUTOUT CORNERS REPAIRED AS PER SRM 57-10-00 FIGURE 42 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
